Numerical Solution of General Bordered ABD Linear Systems by Cyclic Reduction

Date of Online Publication: 26/08/2006
Authors: P. Amodio, I. Gladwell and G. Romanazzi
Pages: 5-12
We generalize the cyclic reduction algorithm to the solution of Bordered ABD linear systems with blocks of different sizes and with different sizes and with different overlaps. This kind of system often arises form the numerical approximation of BVPs with nonseperated boundary conditions. In particular, in our experiments we refer to spline collocation techniques with monomial and B-spline basis function.

 

Scroll to Top